TY - JOUR AU - Bombal Gordón, Fernando PY - 2007 SN - 0213-8743 UR - https://hdl.handle.net/20.500.14352/50476 T2 - Extracta Mathematicae AB - This paper is a survey of the results of Bombal and I. Villanueva Díez [Funct. Approx. Comment. Math. 26 (1998), 117–126; Bombal, D. Pérez-García and Villanueva Díez [Q. J. Math. 55 (2004), no. 4, 441–450; and Pérez-García and Villanueva Díez [Ark.... LA - eng M2 - 127 PB - Universidad de Extremadura, Departamento de Matemáticas KW - multilinear operators KW - polymeasures TI - Continuous multilinear operators on C(K) spaces and polymeasures TY - journal article VL - 22 ER -